# SDR AALA201606299007

- Difficulty date: June 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 6,301 hours, 2,533 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R2 DOOR ESCAPE SLIDE PRESS INDICATING LOW.  MAINTENANCE FOUND ESCAPE SLIDE PRESSURE CHECKS GOOD BUT DOOR DAMPER/EMERGENCY OPS CYLINDER PRESSURE LOW.  SERVICED CYLINDER IAW AMM 52-22-00-614-002-A.  LEAK CHECK GOOD.
